Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 152808, 13 pages
http://dx.doi.org/10.1155/2008/152808
Research Article

Multivariate Generalization of the Confluent Hypergeometric Function Kind 1 Distribution

Departamento de Matemáticas, Universidad de Antioquia, Calle 67, 53–108 Medellín, Colombia

Received 27 June 2008; Accepted 4 October 2008

Academic Editor: Andrei Volodin

Copyright © 2008 Daya K. Nagar and Fabio Humberto Sepúlveda-Murillo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, vol. 143 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  2. B. D. Sivazlian, “On a multivariate extension of the gamma and beta distributions,” SIAM Journal on Applied Mathematics, vol. 41, no. 2, pp. 205–209, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. K. Gupta and D. Song, “Generalized Liouville distribution,” Computers & Mathematics with Applications, vol. 32, no. 2, pp. 103–109, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. D. Gupta and D. St. P. Richards, “The history of the Dirichlet and Liouville distributions,” International Statistical Review, vol. 69, no. 3, pp. 433–446, 2001. View at Publisher · View at Google Scholar
  5. D. Song and A. K. Gupta, “Properties of generalized Liouville distributions,” Random Operators and Stochastic Equations, vol. 5, no. 4, pp. 337–348, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. K. Gupta and D. K. Nagar, Matrix Variate Distributions, vol. 104 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  7. Y. L. Luke, The Special Functions and Their Approximations, Vol. 1, Mathematics in Science and Engineering, Vol. 53, Academic Press, New York, NY, USA, 1969. View at Zentralblatt MATH · View at MathSciNet
  8. D. K. Nagar and E. Zarrazola, “Distributions of the product and the quotient of independent Kummer-beta variables,” Scientiae Mathematicae Japonicae, vol. 61, no. 1, pp. 109–117, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. K. Nagar and F. H. Sepúlveda-Murillo, “Properties of confluent hypergeometric function kind 1 distribution,” Journal of Interdisciplinary Mathematics, vol. 11, no. 4, pp. 495–504, 2008. View at Google Scholar
  10. H. Exton, Multiple Hypergeometric Functions and Applications, Mathematics & Its Application, Ellis Horwood, Chichester, UK, 1976. View at Zentralblatt MATH · View at MathSciNet
  11. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood Series: Mathematics and Its Applications, John Wiley & Sons, New York, NY, USA, 1985. View at Zentralblatt MATH · View at MathSciNet
  12. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions. Vol. 2, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 2nd edition, 1995. View at Zentralblatt MATH · View at MathSciNet
  13. S. Kotz, N. Balakrishnan, and N. L. Johnson, Continuous Multivariate Distributions. Vol. 1, John Wiley & Sons, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH